# SDR SWAA2023020186281

- Difficulty date: December 29, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WATER DRAIN VALVE AFT SILL DRAIN BLADDER ASSEMBLY AT AFT GALLEY AREA (1 EA) 2022-695556<[01] REPLACED WATER DRAIN VALVE AFT SILL DRAIN BLADDER ASSEMBLY AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 38-31-03-400-802 AND AMM 38-31-03-000-802;[02] CORRECTED STEP 1 REPLACED WATER DRAIN VALVE AFT SILL DRAIN BLADDER ASSEMBLY AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 38-31-03-400-802 AND AMM 38-31-03-000-802 NOT FOUND LEAK. SEE INDIVIDUAL SIGN OFF BELLOW;[03] CORRECTIVE ACTION STEP 2 CERTIFIED
